Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

KAZ2Y5's Blog

  • entries
    58
  • comments
    25
  • views
    14702

Day 21

KAZ2Y5

193 views

Acne: I can feel small bumps under the surface of my skin, but there's nothing on the surface as of today. My skin feels super smooth compared to the norm.

Side effects: My face is red all over! It looks like I have a sunburn, though it doesn't hurt. Moisturizer temporarily calms it down and foundation covers it up for the most part, but by the end of the day my foundation just doesn't have the staying power it once had. The red is really apparent.

Run-down of side effects I'm experiencing:

  • Chapped lips
  • Dry scalp/dandruff
  • Dry face
  • Overall dry skin on my body(but nothing moisturizer can't handle)
  • Difficulty recovering from workouts (mild overall muscle soreness and a tiny bit of joint pain)
  • Flushed face

I think that's it.

Hope everyone out there is doing well!



2 Comments


Recommended Comments

I think is funny how were both on the same meds but I don't have dry skin....I wonder why is so different from person to person....I do have dry lips and joint pain.... :boohoo:

Share this comment


Link to comment
I think is funny how were both on the same meds but I don't have dry skin....I wonder why is so different from person to person....I do have dry lips and joint pain.... :boohoo:
Are we on different doses maybe? I'm on 40 mg/day. Then again, everyone responds differently to meds... hopefully by the end of this at least we'll both be acne-less :D

Share this comment


Link to comment
Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×